A study on unsteady flow of gas through a porous medium

Muhammad Aslam Noor, and Syed Tauseef Mohyud-Din , (2008) A study on unsteady flow of gas through a porous medium. Journal of Quality Measurement and Analysis, 4 (1). pp. 131-140. ISSN 1823-5670

Full text not available from this repository.

Official URL: http://www.ukm.my/~ppsmfst/jqma/index.html


In this paper, we apply and compare the iterative method for finding the analytical solution of unsteady flow of gas through a porous medium. The suggested algorithm is quite efficient and is practically well suited for use in such problems. The proposed iterative scheme finds the solution without any perturbation, discretization, linearization or restrictive assumptions. The diagonal Pade approximants are effectively used in the analysis to capture the essential behavior of y(x) and to determine the initial slope y'(0). The fact that the iterative method solves nonlinear problems without using Adomian’s polynomials is a clear advantage of this technique over the decomposition method

Item Type:Article
Keywords:Iterative method; nonlinear problems; unsteady flow of gas; Pade approximants; porous medium
Journal:Journal of Quality Measurement and Analysis
ID Code:1861
Deposited By: Ms. Nor Ilya Othman
Deposited On:15 Jun 2011 07:00
Last Modified:15 Jun 2011 07:00

Repository Staff Only: item control page